| Catalog Number |
SRF-605 |
| Medical Device Problem Codes |
Material Rupture (1546); Malposition of Device (2616)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of breast pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast pain, malposition, rupture.
Event or Problem Description
Healthcare professional reported right side "pain, malpositioned implant and grossly ruptured".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed a broken assessed as surgical damage and missing shell observed assessed as inconclusive.¿ malposition: unable to observe as it is not related to the manufacturing process.¿ breast: unable to observe as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.
Event or Problem Description